Results 1-2 of 2 (Search time: 0.005 seconds).
|NO||Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)|
|1||On some Fricke families and application to the Lang-Schertz conjecture|
Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08
|2||On some extensions of Gauss' work and applications|
Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12